Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Thin endometrium lining, anovulatory cycle, hsg and hormone tests normal, had clomid, hcg injection, advised laparoscopy, IUI. Treatment options?

Hi Dr, I am 29 yrs old and have anovulatory cycles. Hsg and Harmone tests are all okay. i took clomid and hcg injection 3 times but nw the egg size is becoming v big around 20 mm on 7thday and my endometrium lining is 5 mm only. i consulted a local dr. and she suggested to go for leproscopy and then IUI? i am confused what to do ? Pls suggest me that what other opions i hve and best doctor in kota. Thanks Tanu
Asked On : Sun, 13 May 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Going for IUI is not likely to decrease the follicle size. You should rather consider going off from ovulation induction for a few cycles and try natural method of conception by monitoring your ovulation by LH surge kit.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor